# SDR CALA2024100700767

- Difficulty date: October 5, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N75428
- Make and model: Boeing 737924ER
- Aircraft serial: 31633
- Aircraft time: 50,817 hours, 17,938 cycles
- System (JASC): 2300 · Communications System
- Part: Microphone
- Part number: 9031342
- Condition: Faulty
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD SQUEAL FROM FLIGHT DECK SPEAKER. STARTED APPROX 11K. STOPPE D APPROX 9K FT. FOUND BOTH FO AND CAPT AUDIO PANELS WITH SPEAKERS TURNED ALL THE WAY UP PERFORMED OPS CHECK OF AUDIO CONTROL PANEL IRW AMM 23-51-00, DURING OPS CHECK OF ALL HAND MICS AND HEAD SETS FOUND FO HAND MIC STICKS AFTER PTT SWITCH IS RELEASED WHICH CAUSED INTERFERENCE WHEN VOLUME WAS TURNED ALL THE WAY UP. R/R HAND MIC AND PERFORMED OPS CHECK IRW AMM 23-51-00-710-801. PRESSURIZED AC IRW AMM 05-51-91 AND PERFORMED OPS CHECK OF SPEAKERS COMMUNICATING WITH GROUND CREW AND RAMP THROUGH ALL HEADSETS AND HAND MICS WITH NO DEFECTS NOTED. OPS CHECK GOOD AT THIS TIME.PARTS USED:  29-2352-3-0001, QTY :1 OPS CHECK.
